# SDR SWAA2023062050368

- Difficulty date: May 19, 2023
- Submitted: June 20, 2023
- Operation: Air carrier
- Aircraft: N223WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32492
- Aircraft time: 58,632 hours, 35,032 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ASSY LOCATED BS540 TO BS559 AT RBL6.01 AT AIR CONDITIONING BAY 2023-334330<[01] REPLACED BRACKET ASSY LOCATED BS540 TO BS559 AT RBL6.01 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02.;[02] REPLACED BRACKET ASSY LOCATED BS540 TO BS559 AT RBL6.01 AT AIR CONDITIONING BAY IAW B737-700 SRM 51-10-02 ITEM 9 AND 51-40-02.
